Menu

Paracetamol Osteo-Tab 96s

NZ$18.99
Quantity
Paracetamol Osteo-Tab 96s

For effective relief of persistent pain associated with Osteoarthritis.

Directions

For adults and children over 12 years of age: Swallow two tablets whole with water 3 times daily every 6-8 hours. Doses should be equally spaced throughout the day. Do not take more than 6 tablets in 24 hours. Do not crush the tablets. Can be taken with or without food. For children aged 12-17, do not take for more than 48 hours unless under medical advice. Not recommended for children below 12 years of age.

Ingredients

Active: Paracetamol 665 mg

Other Ingredients: Croscarmellose sodium, Hypromellose, Opadry II white 32F58900, Magnesium stearate, Microcrystalline cellulose, Povidone, Pregelatinised Maize Starch

Safety

Do not take Paracetamol Osteo-Tab:

- More frequently than every 6 hours.
- Together with any other medicines containing paracetamol
- If the seals on this package are broken or the package use-by date has expired.

Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre 0800 764 766 or go to a hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated.

Store below 25°C

NZ$18.99
Quantity

Unichem Waipukurau Shop

The team at Unichem Waipukurau Pharmacy are proud to deliver advice, trust and care to our local families in Hawke's Bay. Our team of friendly, caring professionals are specialists trained in vaccinations and warfarin testing.